The Annals of Mathematical Statistics

A Central Limit Theorem for Multilinear Stochastic Process

Emanuel Parzen

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 28, Number 1 (1957), 252-256.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177707050

Digital Object Identifier
doi:10.1214/aoms/1177707050

Mathematical Reviews number (MathSciNet)
MR84899

Zentralblatt MATH identifier
0079.34601

JSTOR
links.jstor.org

Citation

Parzen, Emanuel. A Central Limit Theorem for Multilinear Stochastic Process. Ann. Math. Statist. 28 (1957), no. 1, 252--256. doi:10.1214/aoms/1177707050. https://projecteuclid.org/euclid.aoms/1177707050


Export citation